# SDR ASAA2023071444074

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 34,486 hours, 10,933 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G716401
- Part serial: 339
- Condition: Burned Out
- Location: Flight Deck
- Part time: 33,742 hours, 10,491 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 ON FH/SAT XFER PANEL IS BURNED OUT. GROUNDED - YES. (RESOLVED ON W/O: 1961652 TASKCARD: N/R-00001 ) REPLACED HF/SAT PANEL PER TASK 23-15-00-400-804. SATCOMS TESTS GOOD PER 23-15-00-730-801. #1, #2, HF GOOD PER MM 23-11-00/501. CLEARS MEL 23-11A, REMOVED PLACARD C/N #14063457. CARL SEAMC NOTIFIED.
